Some history-this started both times I was on Budeprion for smoking cesation. The first time, this feeling in my eye went away eithin a month of stopping the medication. This time, it has been over two months, and has not let up. It feels like a hair entangled in my eyelashes, or stuck in the folds of my upper eyelid. If I touch my eyebrow, it feels as if the "feeling" goes away. But shortly after, seems to get worse. The feeling gets worse the more tired I get. I have tried sleeping longer. (over 10 hours) nothing. I have even tried the old Preparation H on my eyelid, to see of ot was just some sort of swelling. Any sort of help would be appreciated. This is getting to be an annoying "feeling"
RickyDan78, this may be an effect produced by bupropion (Wellbutrin, Zyban), but there is also the possibility that you have an ingrowing eyelash (Trichiasis) which is quite common. It can be caused by infection (usually trachoma), autoimmune deficiencies or injury to the eye. Your doctor should be able to determine which is causing the problem. Obviously simma1, Trichiasis is the most likely explanation in your case. However, there are other possibilities, so please have it checked by your doctor.
Left untreated, Trichiasis can cause infection and scarring of the cornea and/or eyeball. Do not attempt to self-treat this, consult a physician or ophthalmologist.
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.